# SDR AALA20120330005

- Difficulty date: March 20, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CRACKED AT UPPER HINGE CUTOUT.  INSTALLED DOUBLER PER SRM 52-10-02-2R REPAIR 1 AND EA COMP-52-022491.
